# SDR 97ZZZX3978

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9412Z
- Make and model: Cessna U206G
- Aircraft serial: 420606473
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: A830M1
- Condition: Failed
- Location: Nr 2 Main Jrnl
- Part time: 1,383 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT SEPARATED BETWEEN NR 2 ROD BEARING AND NR 2 MAIN BEARING JOURNALS.  FRETTING NOTED ON CASE MATING HALVES.  NR 1 CYLINDER WAS PREVIOUSLY REMOVED AND REPLACED APPROXIMATELY 555 HOURS BEFORE FAILURE OF CRANK.  NR 2 MAIN BEARING HAD SHOWED SIGNS OF SPINNING.
